×

Found 6 Documents (Results 1–6)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Fractional integro-differential calculus and its control-theoretical applications. I: Mathematical fundamentals and the problem of interpretation. (English. Russian original) Zbl 1275.93039

Autom. Remote Control 74, No. 4, 543-574 (2013); translation from Avtom. Telemekh. 2013, No. 4, 3-42 (2013).
MSC:  93C15 34A08
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field